# SDR CA031120007

- Difficulty date: November 20, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 7,623 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6220 · Main Rotor Head
- Part: Spherical Stop
- Part number: 704A3363320851
- Condition: Worn
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A WORN SPHERICAL STOP WAS CHANGED DUE TO DEBOND.  WITH THE ONE STOP CHANGED AND THE ROTORS TURNING AT FULL RPM ON THE GROUND AND HYDRAULIC SYSTEM TURNED 'OFF' THE CYCLIC STICK MOVED VIA ROTOR HEAD FEED BACK. TO DETERMINE THE CAUSE OF THE FEED BACK , THE TWO OTHER STOPS WERE CHANGED SO THAT WE WOULD HAVE STOPS WITH THE SAME ELASTOMERIC QUALITIES.  THE PROBLEM OF THE FEED BACK WITH HYDRAULICS OFF WENT AWAY.  MFG ALLOWS ONE STOP OF THE SAME PART NUMBER TO BE CHANGED OUT, BUT IN THIS CASE WE HAD A PROBLEM.
